# SDR MASA200500359

- Difficulty date: May 15, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 8,191 hours, 7,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM1317
- Condition: Blown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THAT THE RT AFT EXTERIOR EMERGENCY LIGHT WAS INOP.  MAINTENANCE RELAMPED.
